# SDR DALA2018040504206

- Difficulty date: April 4, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 44,748 hours, 29,565 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Damaged
- Location: Le Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 SLAT OUTBOARD TRACK DOOR DAMAGED. REMOVED DOOR AND FORWARD TO CDL 57-47-01. MCC NOTIFIED. MCC PLACARD INSTALLED. EA 5929781-2.
